MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION MULTIRALL; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION MULTIRALL; LIFT PATIENT NON AC POWERED
Model Number 3130001
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the motor was attached using the carriage s65 with single hook and a q link ii.It was reported that the strap was "loose on the roll", which allowed the multirall to fall.The motor has been requested to be returned to the manufacturer for inspection, a follow up report will be submitted upon completion of the investigation.
 
Event or Problem Description
A user report was received from the mpa stating that the multirall 200 lift had an issue.When mounting the lift up, the lift released the black ribbon.The lift fell onto the patient's bed.Fortunately, the patient was lying to the right and the lift ended up on the left side.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The lift was returned to lulea site for investigation.The investigation concluded that the lift had been operated without tension on the strap causing the strap to fold on the drum.The lift strap was then unfolded as it was lowered, causing the lift to fall.This issue is determined to be caused by user error.Multirall 200 overhead lift is a general-purpose lift with the intended use in: health care, intensive care and rehabilitation.Multirall 200 overhead lift is easy to move between facilities and useful for room-to-room transitions.Multirall 200 overhead lift can be mounted to the rail carriage in two different ways, mounted with the lift strap under the lift unit or mounted with the lift strap above the lift unit.Intended for use in all common lift and transfer situations, for example, between bed/wheelchair, to/ from floor, toilet visits, gait training, and for horizontal lifts with stretchers.Although there was no device malfunction found and the incident can be attributed to use error, if the reported incident were to recur, it could lead to serious injury or death.

Brand Name
MULTIRALL
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 97592
SW   97592
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21771404
Report Number8030916-2025-00061
Device Sequence Number18197837
Product Code FSA
UDI-Device Identifier00887761982284
UDI-Public(01)00887761982284
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3130001
Device Catalogue Number3130001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown